# SDR CKSA97607

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: CORROSION ON MAIN CARGO FLOOR SUPPORT LAST ONE ON LT SIDE JUST FWD OF AFT PRESS BULKHEAD JUST ABOVE APU AIR DUCT.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW L1011 SRM 53-21-00 FIG 801.  REPAIRED FLOOR SUPPORT PER L1011 SRM 51-50-04.  INSTALLED PER L1011 SRM 51-40-01.  CORROSION TASK CARD NUMBER C53-160-04-00.  NON-ROUTINE TASK CARD NUMBER 14045.
